arrow
Volume 12, Number 1
Previous Issue Next Issue

De-Ren Wang & Zhi-Jian Huang

J. Comp. Math., 12 (1994), pp. 1-20.

Preview Full PDF 2315 19551 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30.

Preview Full PDF 2166 19383 Abstract

Guo-Qiang Han

J. Comp. Math., 12 (1994), pp. 31-35.

Preview Full PDF 2078 19381 Abstract

Guo-Ying Wang

J. Comp. Math., 12 (1994), pp. 36-45.

Preview Full PDF 2137 19344 Abstract

Xiao-Liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54.

Preview Full PDF 2120 19324 Abstract

Jiaoxun Kuang & Lianhua Lu

J. Comp. Math., 12 (1994), pp. 55-60.

Preview Full PDF 2101 19418 Abstract

Xi-Jun Yu

J. Comp. Math., 12 (1994), pp. 61-70.

Preview Full PDF 2231 19373 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77.

Preview Full PDF 2107 19124 Abstract

Xi-Yan Hu, Lei Zhang & Wei-Zhang Du

J. Comp. Math., 12 (1994), pp. 78-87.

Preview Full PDF 2090 19214 Abstract

Zheng-Zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97.

Preview Full PDF 2139 19447 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard